Volume 25, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 25 (2007).
 

Full Article
   
Regular Articles:
 
G. Dziuk and C. M. Elliott
Surface Finite Elements for Parabolic Equations.
J. Comp. Math., 25 (2007), pp. 385-407
. Abstract
 

Full Article
   
Ming Wang, Zhong-Ci Shi and Jinchao Xu
Some n-Rectangle Nonconforming Elements for Fourth Order Elliptic Equations.
J. Comp. Math., 25 (2007), pp. 408-420. Abstract
 

Full Article
     
Hongkai Zhao
Parallel Implementations of the Fast Sweeping Method.
J. Comp. Math., 25 (2007), pp. 421-429. Abstract
 

Full Article
     
Chao Yang and Jiachang Sun
Edge-Oriented Hexagonal Elements.
J. Comp. Math., 25 (2007), pp. 430-439. Abstract
 

Full Article
     
Mohammed Seaid
Multidimensional Relaxation Approximations for Hyperbolic Systems of Conservation Laws.
J. Comp. Math., 25 (2007), pp. 440-457. Abstract
 

Full Article
     
Deyue Zhang and Fuming Ma
A Finite Element Method with Perfectly Matched Absorbing Layers for the Wave Scattering by a Periodic Chiral Structure.
J. Comp. Math., 25 (2007), pp. 458-472. Abstract
 

Full Article
     
Ghulam Mustafa and Jiansong Deng
Estimating Error Bounds For Ternary Subdivision Curves/Surfaces.
J. Comp. Math., 25 (2007), pp. 473-484. Abstract
 

Full Article
     
Min Yang
Multistep Finite Volume Approximations to the Transient Behavior of a Semiconductor Device on General 2D or 3D Meshes.
J. Comp. Math., 25 (2007), pp. 485-496. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]